Advertisement

Siberian Mathematical Journal

, Volume 35, Issue 1, pp 96–107 | Cite as

Unilateral estimates for a solution to the first boundary value problem for a strongly dissipative second-order parabolic equation over an unbounded domain

  • L. I. Kamynin
Article
  • 17 Downloads

Keywords

Parabolic Equation Unbounded Domain Unilateral Estimate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. I. Kamynin and B. N. Khimchenko, “The Tychonoff-Petrovskii problem for a second-order equation of parabolic type,” Sibirsk. Mat. Zh.,22, No. 5, 78–109 (1981).Google Scholar
  2. 2.
    L. I. Kamynin and B. N. Khimchenko, “An isotropic uniqueness theorem for a solution to the Cauchy problem for a second-order parabolic equation,” Differentsial'nye Uravneniya,24, No. 1, 73–85 (1988).Google Scholar
  3. 3.
    L. I. Kamynin and B. N. Khimchenko, “On the dissipative effect for second-order parabolic operators,” Sibirsk. Mat. Zh.,29, No. 5, 131–142 (1988).Google Scholar
  4. 4.
    A. M. Il'in, A. S. Kalashnikov, and O. F. Oleinik, “Second-order linear equations of parabolic type,” Uspekhi Mat. Nauk,17, No. 3, 1–146 (1962).Google Scholar
  5. 5.
    A. Friedman, Partial Differential Equations of Parabolic Type [Russian translation], Mir, Moscow (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • L. I. Kamynin
    • 1
  1. 1.Moscow

Personalised recommendations